advertisement
Question
Posted by: cc | 2004/01/29

HELP - THE PILL!

Hi, i'm on Triphasel contraceptive pill.
i recently went on holiday and my doctor advised me that i could skip my period by skipping the placebo pills on my pack. i did this and my period did not occur for 2 days, however, i forgot to take my pill on the third day and took it that evening along with that day's pill (so i took Wednesday's & Thursday's pill on Thursday) and the next day i got my period. i want to know if this happened simply because i forgot to take my pill? also, for interest sake, can one take Provera to skip their period while on Triphasel? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

CC, it happened because you skipped the inactive pills. Using Provera® whilst on the pill is unnecessary and just adds extra hormone to the body. Good luck.
PS, I’m sorry I took so long to answer your question, but all the answers posted in reply to questions posted on the 29th somehow got lost in Cyberspace. Here it is again.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement